Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have suffered from severe acne since I was 14. I just joined the military and didnt think they would pay for a dermatologist. They did!! I now get accutain for free and I am acne free, with no side effects. Has anyone here had trouble with accutain after stopping it? I feel like its to good to be true.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×